# SDR 2023FA0000505

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N842MB
- Make and model: Lear 45LEAR
- Aircraft serial: 179
- Aircraft time: 7,783 hours, 5,773 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23280067
- Part serial: Y40604
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: H, F, G
- Precautionary procedure: A, B, O

## Discrepancy

RIGHT ENGINE STARTER/GENERATOR FAILED IN FLIGHT WITH NO INDICATION OF FAILURE. RESULTS OF THE INDICATION FAILURE RESULTED IN MAIN BATTERIES AND EMERGENCY BATTERY DISCHARGE, COUPLED WITH FAILURE TO PROPERLY LOAD SHED. THESE SEVERAL INSTANCES RESULTED IN LOSS OF INDICATIONS IN THE COCKPIT. CREW TOOK EMERGENCY MEASURES TO SAFELY LAND THE AIRCRAFT.
